Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Seborrheic dermatitis, pimples on shoulders, marks. Used tretinoin, some relief. Permanent cure?

Hi doctor, i have been suffering from seborrheic dermatitis from the past 2 yrs.. I used tretinoin initially, it worked well but the side effects were itching and burning sensation. So i stopped it, now again pimples are spreading on my shoulders and lots of marks due to this. Can any one help me how to get rid of these marks completely..
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
There is nothing to be worried about.
Seborrheic dermatitis is common and treatable.
You can use medicated shampoo like Salisia KT shampoo.
You can use Zydip C lotion once a day at scalp and skin.
Also you can take tablet Zyrtec for itching.
These will help a lot.
For acne and pimples apply AP gel at night.

I encourage you to visit a qualified dermatologist for proper diagnosis ant treatment.

Hope this helps.

Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor